Issue
Volume 2, Number 4

Articles in the Issue:

Regular Articles:
Pen-Yu Kuo
A Difference Scheme For Solving An Initial Value Problem From Semiconductor Device Theory
J. Comp. Math., 2 (1984), pp. 287-296. Abstract
pdf
Full Article

Qian-Shun Chang and Bo-Ling Guo
Finite Difference Method For A Nonlinear Wave Equation
J. Comp. Math., 2 (1984), pp. 297-304. Abstract
pdf
Full Article

Xing-Hua Wang and Shi-Ming Zheng
The Quasi-Newton Method In Parallel Circular Iteration
J. Comp. Math., 2 (1984), pp. 305-309. Abstract
pdf
Full Article

Lin-An Ni, Xiong-Hua Wu, Yong Wang and You-Lan Zhu
Quantitative Comparison Among Several Difference Schemes
J. Comp. Math., 2 (1984), pp. 310-327. Abstract
pdf
Full Article

Ying-Guang Shi
Nonnegative Interpolation
J. Comp. Math., 2 (1984), pp. 328-330. Abstract
pdf
Full Article

Long-An Ying
Numerical Analysis Of Navier-Stokes Equations By A Hybrid Finite Element Method
J. Comp. Math., 2 (1984), pp. 331-343. Abstract
pdf
Full Article

Bo-Ling Guo and Guang-Nan Chen
The Convergence Of Galerkin-Fourier Method For A System Of Equations Of Schrodinger-Boussinesq Field
J. Comp. Math., 2 (1984), pp. 344-355. Abstract
pdf
Full Article

Hong-Ci Huang
Bounds On Condition Number Of A Matrix
J. Comp. Math., 2 (1984), pp. 356-360. Abstract
pdf
Full Article

Qun Lin and Qi-Ding Zhu
Asymptotic Expansion For The Derivative Of Finite Elements
J. Comp. Math., 2 (1984), pp. 361-363. Abstract
pdf
Full Article

Jun-Du Liang
The Finite Difference Method For The Periodic Boundary And Initial Value Problem Of A Class Of System Of Generalized Zakharov Equations
J. Comp. Math., 2 (1984), pp. 364-375. Abstract
pdf
Full Article

Yu-Lin Zhou
Interpolation Formulas Of Intermediate Quotients For Discrete Functions With Several Indices
J. Comp. Math., 2 (1984), pp. 376-381. Abstract
pdf
Full Article